Doctor insights on:
Vitamin B6 Numb Or Tingling Feet
I got a vitamin B6/12 shot combo on my hip.now the side of my leg near hip running down leg is numb. Is this ok? I've had many B12/6 that were ok.
Should heal soon: Most likely the shot caused trauma to a nerve. This is unfortunate but it should fully heal within a short time. You might try the homeopathic remedies Arnica (for trauma) and Hypericum (for nerve injuries). if it it not better within a few days acupuncture and micro-current therapy can help too. Generally if injections are given in the upper outer quadrant of the buttocks such injuries are rare. ...Read more
My test for vitamin b6: 94.50 ug/l or 382.44 nmol/l
the interval is (8.7-27.2), or (35-110). What could be the cause? I feel tingling numblegs
Not B6: Many other conditions can cause your symptoms, including B12 deficiency. See your doctor for further evaluation. ...Read more
Pain in legs, feet, hands and arms, no vitamin def. No diabetes, what else could it be? Been told to take vitamin B6 for last 4 months not working.
Neuropathy: It sounds like your doctors have done a work-up for the common causes of neuropathy. This is a diffuse process that affects the peripheral nerves and leads to the symptoms of pain and tingling that you describe. There are additional tests like emgs, nerve conduction tests, and even nerve biopsies that can be done. However, these are frequently uncomfortable tests. Work with your neurologist. ...Read more
Was taking vitamin b6-12 for 6 months and stopped suddenly for 1 month. I feel tingling, numbness & weakness in arms, loss of reflexes & balance & burning in chest. Does this suggest nerve damage?
B6 toxicity is well recognized:
There are a few questions that need to be asked in this case. Exactly how much B6 was the patient taking? According to recommended standards 200mg daily is the limit. Toxicity is thought to occur at levels of 1000mg. daily and above though much lower have been reported on rare occasions(100-300mg). Secondly, what exactly was the quality of her pain? Described symptoms of neural toxicity involves sensory neuropathy described mainly as burning dysesthesias and numbness. The case talks about a RADICULOPATHY. That is typically not the same type of pain as we find in chemical toxicities. Pain in the feet could very well be dysesthesias but the history could be a bit more specific there in order to attach more positive points for B6 sequelae.
http://www.ncbi.nlm.nih.gov/pubmed/16320662 ...Read more
Been taking vitamin b complex (125 ) for about 3 months now notice tingling , numbness @ fingers. Is there something a can take to get rid of B6 fast?
Probably not from B6: Extensive evidence shows that it's unusual to have adverse effects from b6 unless one takes 600 mg a day or more, though there are rare reports of adverse effects with doses as low as 200 mg/day. 125 mg is not known to cause neuropathy. Your symptoms are probably not due to b6. B6 does not accumulate in the body so if you stop it you will eliminate it quickly. See a doc to assess the true cause. ...Read more
I have a numb feeling on toes of both feet. After blood tests a neurology doctor recommend vitamins b1 and b6, is that likely to solve the problem?
Right off hand i can't say what dietary source there is but green leafy veggies would be a good bet
the easy answer is using a supplement
the big ? Is how much and for those with carpal tunnel syndrome i usually start at 100 mg 2 x/ day and cut back to 100 mg daily when the symptoms decrease significantly. ...Read more
WHY focus: On b6? It is a member of a vitamin team and that is achieved by eating god made food. ...Read more
See below: Isoniazid neuropathy develops in the presence of risk factors (hiv, alcoholism, diabetes, renal failure, malnutrition, pregnancy and lactation, neurotoxic medication) and manifests itself initially by burning feet. Your doctor may also want you to take a supplemental vitamin b6 (pyridoxine) tablet daily during treatment to prevent numbness and tingling caused by low levels of this vitamin. ...Read more
Essential oil, vit.:
Evening primrose oil is a great source of gamma-linolenic acid (gla), an essential omega 6 fatty acid necessary for good health, but there are many other sources of gla as well. Vit b6 is an essential b vit. That is needed by over 100 different enzymes in our bodies-see http://ods.Od.Nih.Gov/factsheets/vitaminb6-healthprofessional/
http://www.Umm.Edu/altmed/articles/gamma-linolenic-000305.Htm. ...Read more
?what dose: ? 100mg daily is generally safe but there are some who would not agree. ...Read more
You have IBD...?: Here's a great patient education website to check out: https://www.crohnsandcolitis.com/crohns?cid=ppc_ppd_ggl_cd_da_crohn_Phrase_64Z1867745 ...Read more
Vit C & Vit K: Taking large quantities (> 2000mg/day) of vitamin c could affect your inr. Most multivitamins contain less than this, though. The other nutrients you list would not effect inr. Vitamin k can, though. Please check your multivitamin ingredients to know whether it contains vit k. It's essential to keep your intake of this vitamin stable, so that your bleeding time will also be stable. ...Read more
Warfarin: Those vitamins shouldn't cause a problem with warfarin therapy. ...Read more
No: No it cannot.Get a more detailed answer ›
How long will I need to take vitamin B6 for peripheral neuropathy that was caused by chemotherapy?
How long does it take to correct a vitamin B6 deficiency? Could alcohol consumption cause a deficiency?
Is it possible for vitamin B6 and cipralex to cause serotonin syndrome because b6 promotes serotonin production?
No interaction: No known interaction between cipralex and B6. ...Read more
Can vitamin B6 delay my period? Last month it was late by two days . Mu cycle went from 22 days to 24 last month.
No: Overall, most medications, including vitamin b aren't going to interfere with a menstrual cycle. At 41 years of age, it's possible the change was due solely to changing hormone levels. As long as you're having a period every month, even if there is some variation, likely everything okay and i wouldn't worry. ...Read more
Hi there i'm trying to get pregnant but my period circle is not regular what can i do and what vitamin B6 can i take.
Failure to conceive: At age 32, and if you have been trying to conceive for greater than 6 months, you need to see a Fertility GYN MD to assess why your periods are irregular. The most common reason is inability to ovulate which will prevent any form of conception. A prenatal Rx given by a MD will have the requisite amount of vitamins contained therein. ...Read more